# SDR AALA20161027002

- Difficulty date: October 19, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 6,825 hours, 2,327 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY EXIT DOOR DAMPER CYLINDER PRESSURE IN THE RED AT 2100PSI.  SERVICED DOOR DAMPER IAW AMM 52-22-00.
